MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number ACUMATCH CLUSTER CUP POROUS COATED 50MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant devices.Cocr femoral head 28mm +5mm neck (cat# 100-28-05 / serial# (b)(6).Acumatch gxl 15deg liner 28mm sz f (cat# 132-28-26 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that this 86 y/o female patient's left hip was revised.Patient had a dissociated cup.Stem was left in, only femoral head was revised to exactech.Acetabular side was revised to a competitors device.Patient was last known to be in stable condition following the event.Devices are not returning - hospital policy.

Brand Name
ACUMATCH CLUSTER CUP POROUS COATED 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19373914
Report Number1038671-2024-01404
Device Sequence Number12688708
Product Code LPH
UDI-Device Identifier10885862019721
UDI-Public10885862019721
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2006
Device Model NumberACUMATCH CLUSTER CUP POROUS COATED 50MM
Device Catalogue Number120-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale